| Model Number |
M00568251 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used during an esophagogastroduodenoscopy with percutaneous endoscopic gastrostomy placement procedure on (b)(6) 2022.During the procedure, when pulling the peg tube through the stomach wall, it detached before coming through the stoma.The detached portion was retrieved using a rat tooth grasper.The procedure was completed with a new endovive standard peg kit push method.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.(b)(4).